# SDR 2008UALA01542

- Difficulty date: March 18, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 294-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CREASE BEAM ADJACENT TO FWD GALLEY DOOR CUTOUT CORRODED IN SEVERAL AREAS BS 294-360 STR 17R.  MAJOR REPAIR ACCOMPLISHED:  REPLACED CREASE BEAM.
